# SDR GTIA2018081632799

- Difficulty date: August 13, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: /4
- Make and model: Airbus A320-232
- Aircraft serial: 6331
- Aircraft time: 14,706 hours, 6,620 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ASSIST ACCUMULATOR HAD LOW PRESSURE.  SERVICED THE DOOR ASSIST ACCUMULATOR IAW AMM 52-10-00.
